# SDR MALA040215

- Difficulty date: February 26, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 17,294 hours, 18,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION, RIGHT I/B SEAT TRACK AT STA 295 HAS CORROSION.  REMOVED DAMAGED SEAT TRACK SECTION AT STA 295, CUT-DRILLED, DEBURR-TREATED, SEAT TRACK, INSTALLED NEW FABRICATED SEAT TRACK IAW EO S53060.  A/C RELEASE DATE 3/1/04.
